Couldn't find what you looking for?

TRY OUR SEARCH!

I have had 3 epidural and facet injections w/steriods and lidocaine in my neck and 2 in my lower back. The 2nd injection in my lower back immediately caused severe cramping and pain down my buttocks and leg. That night I started having severe cramping, spasms in the calves of my legs, feet and toes (where your toes go spastic). This started occuring 6-7 times every night...the pain so severe I would wake up crying and in the morning I would have bruising all over the calves of my legs and feet (where the spasms occurred. My pain mgt. doctor denies these side effects. Please someone help... :-( :-( :-(

Loading...

Your Dr is crazy he knows exactly what is going on. He is sparing you more pain. I have this unbearable pain too. It is just the lack of some mineral. But in your case it could also be a reaction. I would go get a second opinion and demand a results. This is a problem many have so don't think you're in this alone.

Hope all is well!

Janel 8-|
Reply

Loading...

THIS GOT MY ATTENTION!! WHAT MINERAL IS IT THAT LACKING IT MAY CAUSE MUSCLE SPASMS IN MY CALVES AND FEET? ITS DRIVING ME CRAZY!!
Reply

Loading...